EconPapers    
Economics at your fingertips  
 

Generalized Convex Functions on Fractal Sets and Two Related Inequalities

Huixia Mo, Xin Sui and Dongyan Yu

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

We introduce the generalized convex function on fractal sets of real line numbers and study the properties of the generalized convex function. Based on these properties, we establish the generalized Jensen’s inequality and generalized Hermite-Hadamard's inequality. Furthermore, some applications are given.

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/636751.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/636751.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:636751

DOI: 10.1155/2014/636751

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:636751